Alert archive / Georgia / Freeze Warnings in 2010
Freeze Warning 3, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Nov 6, 2010, 3:11 AM EDT for 96 counties in Georgia. It took effect at Nov 7, 2010, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2010, 3:11 AM EDT (07:11 UTC)
- In effect from
- Nov 7, 2010, 1:00 AM EST
- Expired
- Nov 7, 2010, 9:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
575 WWUS72 KFFC 060711 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 311 AM EDT SAT NOV 6 2010 GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072- 078-079-081-082-061515- /O.UPG.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/ /O.NEW.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/ /O.CON.KFFC.FZ.W.0002.000000T0000Z-101106T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON- CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER- PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS- TALBOT-CRAWFORD-BIBB- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MACON 311 AM EDT SAT NOV 6 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE WEEKEND. TEMPERATURES OVER NORTH GEORGIA WILL REMAIN IN THE LOWER 30S THIS MORNING AND WILL DROP TO THE UPPER 20S TO LOWER 30S TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-061515- /O.UPG.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/ /O.NEW.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/ WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK- JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 311 AM EDT SAT NOV 6 2010 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE WEEKEND. TEMPERATURES OVER MIDDLE GEORGIA WILL DROP TO THE UPPER 20S TO LOWER 30S TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
3 follow-up statements
342 WWUS72 KFFC 061415 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1015 AM EDT SAT NOV 6 2010 GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072- 078-079-081-082-062215- /O.EXP.KFFC.FZ.W.0002.000000T0000Z-101106T1400Z/ /O.CON.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON- CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER- PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS- TALBOT-CRAWFORD-BIBB- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MACON 1015 AM EDT SAT NOV 6 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY FOR ALL OF NORTH AND CENTRAL GEORGIA... ...FREEZE WARNING HAS EXPIRED FOR THIS MORNING... THE FREEZE WARNING IS NO LONGER IN EFFECT FOR THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE WEEKEND. TEMPERATURES OVER NORTH AND CENTRAL GEORGIA WILL DROP INTO THE UPPER 20S TO LOWER 30S TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-062215- /O.CON.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/ WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK- JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1015 AM EDT SAT NOV 6 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY FOR ALL OF NORTH AND CENTRAL GEORGIA... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE WEEKEND. TEMPERATURES OVER NORTH AND CENTRAL GEORGIA WILL DROP TO THE UPPER 20S TO LOWER 30S TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
265 WWUS72 KFFC 062019 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 419 PM EDT SAT NOV 6 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084- 070915- /O.NEW.KFFC.FZ.A.0003.101108T0600Z-101108T1400Z/ /O.CON.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 419 PM EDT SAT NOV 6 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR AN AREA NORTH OF A LINE FROM LAGRANGE TO MACON TO LOUISVILLE. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY FOR ALL OF NORTH AND CENTRAL GEORGIA. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES OVER NORTH AND CENTRAL GEORGIA WILL DROP INTO THE UPPER 20S TO LOWER 30S TONIGHT AND MAY DROP TO AROUND 30 AGAIN SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$ GAZ078>080-085-086-089>098-102>113-070915- /O.CON.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/ HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 419 PM EDT SAT NOV 6 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY FOR ALL OF NORTH AND CENTRAL GEORGIA. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES OVER NORTH AND CENTRAL GEORGIA WILL DROP TO THE UPPER 20S TO LOWER 30S TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
797 WWUS72 KFFC 070734 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 234 AM EST SUN NOV 7 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084- 071545- /O.UPG.KFFC.FZ.A.0003.101108T0600Z-101108T1400Z/ /O.NEW.KFFC.FZ.W.0004.101108T0600Z-101108T1400Z/ /O.CON.KFFC.FZ.W.0003.000000T0000Z-101107T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 234 AM EST SUN NOV 7 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY. A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES OVER NORTH GEORGIA WILL DROP INTO THE UPPER 20S TO LOWER 30S TONIGHT. BEGINNING MONDAY NIGHT...TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING ACROSS THE STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ078>080-085-086-089>098-102>113-071545- /O.NEW.KFFC.FZ.W.0004.101108T0600Z-101108T1400Z/ /O.CON.KFFC.FZ.W.0003.000000T0000Z-101107T1400Z/ HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 234 AM EST SUN NOV 7 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY. A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES OVER MIDDLE GEORGIA WILL DROP TO 30 TO 32 DEGREES IN MOST PLACES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 6, 1:15 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Nov 6, 1:15 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 115 AM EDT SAT NOV 6 2010 .PREV DISCUSSION... /ISSUED 942 PM EDT FRI NOV 5 2010/ UPDATE... OTHER THAN A FEW SPRINKLES...PRECIP JUST ABOUT OVER. WILL ISSUE A QUICK UPDATE TO DROP POPS FOR THE REST OF THE NIGHT. WILL ADD PATCHY FROST TO AREAS SOUTH OF THE FREEZE WARNING WHERE WINDS HAVE DIMINISHED TO LESS THAN 5 MPH. THINK TEMPS IN LINE AND ONLY MINOR ADJUSTMENTS MADE. PREV DISCUSSION... /ISSUED 740 PM EDT FRI NOV 5 2010/ SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... EXPECT PATCHY LIGHT RAIN (OCCASIONALLY MIXING WITH SLEET) AFFECTING MAINLY NORTH AND WEST GEORGIA THIS AFTERNOON...TO BE PRETTY MUCH OVER BY DAY'S END. HOWEVER...MAY SEE A FEW SPRINKLES ACROSS THE EXTREME NORTH THROUGH THE EVENING...BEFORE SHORTWAVE ROUNDING THE BASE OF UPPER TROUGH PUSHES INTO THE CAROLINAS TONIGHT. MODELS SIMILAR WITH AXIS OF UPPER TROUGH MOVING EAST OF OUR AREA BY EARLY SATURDAY AS HIGH PRESSURE AT THE SURFACE AND ALOFT BUILDS ACROSS THE SOUTHEASTERN STATES...PRODUCING DRY WEATHER AND COOL TEMPERATURES THROUGH THE FORECAST PERIOD. STILL LOOKING FOR FREEZING TEMPS ACROSS MUCH OF NORTH AND PORTIONS OF CENTRAL GEORGIA BY MORNING...WITH READINGS RECOVERING INTO THE 50S SATURDAY AFTERNOON. ANOTHER COLD NIGHT ON TAP SATURDAY NIGHT WITH FREEZING TEMPERATURES LOOKING GOOD FOR MUCH OF THE COUNTY WARNING AREA. BETTER WARMING INDICATED FOR SUNDAY WITH LOWS SUNDAY NIGHT NOT QUITE AS COLD AS PREVIOUS NIGHTS. LONG TERM /MONDAY THROUGH FRIDAY/... HIGH PRESSURE AND DRY WEATHER TO CONTINUE THROUGH MUCH OF THE PERIOD. LATEST EXTENDED PROGS INDICATING SURFACE HIGH PUSHING OFF THE SOUTHEAST COAST LATE THURSDAY/FRIDAY AS A WEAK COLD FRONT PUSHES INTO THE MISSISSIPPI VALLEY. DEEPER MOISTURE ON THE INCREASE MAINLY ACROSS NORTH AND WEST SECTIONS FRIDAY SO CURRENT LOW POPS STILL LOOK IN LINE. WARMING TREND CONTINUES THROUGH THE PERIOD WITH READINGS GETTING BACK TO MORE NORMAL LEVELS BY TUESDAY. 49 && .AVIATION... 06Z UPDATE... VFR CONDITIONS EXPECTED WITH FEW-SCT 3500-8000 FT CLOUDS FOR THE NORTHERN TAFS THIS MORNING. SURFACE WINDS WNW 3-8 KTS INCREASING TO 10-15 KTS WITH GUSTS TO 25 KTS AFTER 14Z. BDL //ATL CONFIDENCE...06Z UPDATE... HIGH CONFIDENCE FOR VFR CONDITIONS THROUGH SATURDAY. HIGH CONFIDENCE FOR WINDS. && FIRE WEATHER... FUELS HAVING A HARD TIME DRYING TODAY...AND ONLY GETTING SPOTTY AREAS OF HUMIDITIES AT 25% SATURDAY AFTERNOON. HAVE DECIDED TO DROP FIRE WEATHER WATCH FOR SATURDAY...BUT HAVE ISSUED WATCH FOR SUNDAY AFTERNOON WHEN FUELS WILL HAVE HAD AMPLE TIME TO DRY AND LATEST GUIDANCE SHOWING BETTER AREA OF REQUIRED LOW HUMIDITIES. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 29 58 35 69 39 / 0 5 5 0 10 ATLANTA 33 58 40 67 42 / 0 5 5 5 10 BLAIRSVILLE 28 56 31 67 34 / 0 5 5 5 10 CARTERSVILLE 27 58 31 68 36 / 0 5 5 5 10 COLUMBUS 31 61 35 69 39 / 0 5 5 5 10 GAINESVILLE 32 57 38 67 42 / 0 5 5 5 10 MACON 29 61 31 72 36 / 0 5 5 5 10 ROME 27 59 30 68 34 / 0 5 5 5 10 PEACHTREE CITY 26 58 29 68 34 / 0 5 5 5 10 VIDALIA 34 60 37 68 42 / 0 5 5 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...HARRIS... HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS... MACON...MARION...MONROE...MONTGOMERY...MUSCOGEE...PEACH... PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX... WILKES...WILKINSON. FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL... CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON... JASPER...JONES...LAMAR...LUMPKIN...MADISON...MERIWETHER... MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...PUTNAM... ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...TOWNS...TROUP... UNION...UPSON...WALKER...WALTON...WHITE...WHITFIELD. &&
Hazardous weather outlook, Nov 5, 6:08 AM EDT, 21 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 608 AM EDT FRI NOV 5 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 608 AM EDT FRI NOV 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT FREEZE WARNING IN EFFECT FOR TONIGHT. .SYNOPSIS... A DEEP LOW PRESSURE SYSTEM MOVING UP THE EAST COAST WILL DRIVE COLD...DRY AIR INTO THE SOUTHEASTERN UNITED STATES TODAY AND TONIGHT. OVERNIGHT TEMPERATURES TONIGHT WILL DROP BELOW FREEZING FOR MUCH OF NORTH AND CENTRAL GEORGIA...AND POSSIBLY REPEAT ON SUNDAY MORNING. OTHER THAN THESE COLD TEMPERATURES...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FREEZE WATCH HAS BEEN ISSUED FOR SUNDAY MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 3:30 AM EDT | Fire Weather Watch | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 40 more | 13 hr |
| Nov 6, 4:05 PM EDT | Red Flag Warning | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 31 more | 27 hr |
| Nov 6, 4:19 PM EDT | Freeze Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 63 more | 11 hr |
Nearby
Freeze Warnings in Georgia, 2010Every freeze warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.